SDA Laboratories, INC Generic Benadryl Allergy - Diphenhydramine (50mg) - 1000 Capsules


Huge Savings Item! Save 14% on the SDA Laboratories, INC Generic Benadryl Allergy - Diphenhydramine (50mg) - 1000 Capsules by SDA LABORATORIES at Online Medicine Tips. MPN: B001X45QII. Hurry! Limited time offer. Offer valid only while supplies last. SDA Laboratories, INC Generic Benadryl Allergy - Diphenhydramine (50mg) - 1000 CapsulesCompare to the active ingredient in Benadryl Allergy. Strong effective allergy relief. Blocks histamine. Best value allergy medication.


SDA Laboratories, INC Generic Benadryl Allergy - Diphenhydramine (50mg) - 1000 Capsules by SDA LABORATORIES
4.4 out of 5 stars with 21 reviews
Condition: New
Availability: In Stock
$19.99
$17.39
You Save: 13%


Quantity:  

 


Product Description & Reviews

SDA Laboratories, INC Generic Benadryl Allergy - Diphenhydramine (50mg) - 1000 Capsules

Features & Highlights

  • Compare to the active ingredient in Benadryl Allergy
  • Strong effective allergy relief
  • Blocks histamine
  • Best value allergy medication

Additional Information

Brand:
SDA LABORATORIES
Manufacturer:
SDA LABORATORIES
Category:
Allergy Medicine
Model:
B001X45QII
MPN:
B001X45QII
UPC:
066424021106
Part Number:
B001X45QII
Size:
Pack of 1
Publisher:
SDA LABORATORIES
Binding:
Health and Beauty
Package Weight:
0.65 pounds
Package Size:
3 x 2.7 x 5.6 inches

 


Have questions about this item (B001X45QII), or would like to inquire about a custom or bulk order?


If you have any questions about this product by SDA LABORATORIES, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: OF-F1Z2-LVTQ, ean: 0096619987764,
Kirkland Signature Aller-Fex, 180 mg 180 TabletsCompare to Allegra Allergy Active Ingredient. Fexofenadine HCl 180 mg. #1 Allergist Recommended Active Ingredient. Indoor/Outdoor Allergy Relief. Non-Drowsy.

mpn: 319163,
Allegra Allergy Original Prescription Strength 180mg - 70 CountAllegra Allergy provides fast, strong, non-drowsy.. Noticeable relief of indoor and outdoor allergy symptoms.. Relief that starts in just 1 hour and stays strong for 24 hours..

mpn: FL1000-2, ean: 0357483000424,
Once-daily FlutiCare Allergy Relieving Nasal Spray is proven to offer 24-hour relief of both nose and sinus related allergy symptoms. Full strength FlutiCare Allergy Relief is available over the counter; don't let allergies take control of your life....

mpn: 671797, ean: 0041100576859,
Claritin Liquid-Gels capsules provide powerful, 24 hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes, itchy throat/nose. Claritin provides relief of symptoms that can be trigg...